# SDR SWIA200819412

- Difficulty date: February 12, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 18,185 hours, 24,435 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AREA NEAR THE NR 2 FUEL PANEL HAS A LEAKING RIVET, FOUND AT C-CHECK.  REPAIRED STRINGER 10 IAW EMB 120 SRM 57-20-03.
